Are you on medication? Antidepressants can cause ringing in the ears. But since you also have vertigo, you may want to see an ENT specialist to rule out any inner ear problem. Vertigo can come and go for no specific reason and can last from a few days to months. I've had the ringing for years, you can get used to it. I do hope you're addressing the anxiety and panic attacks. Take care.
Google Ativan and ringing in the ears, rondoo. The ringing is a w/d symptom and Ativan, being a short term benzo will keep you in perpetual withdrawal until your next dose. Keep a diary of when the ringing is at it's worst and I will bet it's time for your dose of Ativan. I have severe ringing after coming off Neurontin last Dec, but I had tinnitus to begin, probably from Xanax now that I'm thinking about it, although not to this extent. Neurontin w/d is similar to benzo w/d, I've read. And the more anxious or upset I get, the louder the ringing gets so I would have to associate it with anxiety as well.
Take care and good luck with this. It's Really annoying, I Hear ya!
This is actually a fairly common symptom of anxiety, and it's usually fleeting...it may come and go, varying in severity at different times. The important thing is, you are getting a thorough assessment by specialists to rule out a non-anxiety cause.
Keep working with the docs and if they cannot find a medical cause, then look into more intensive anxiety treatment. As we treat the anxiety and it starts improving, many anxiety-related symptoms will start fading into the distance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.